# SDR SWAA2020011340394

- Difficulty date: January 8, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 22,491 hours, 9,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ROW FLOOR EMERGENCY EXIT SIGN COVER WOULD NOT STAY ATTACHED AT ROW 14.          / R&R LENS IAW SIP.
